• Users Online: 955
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
BRIEF REPORT
Year : 2022  |  Volume : 8  |  Issue : 1  |  Page : 23-28

A case series of generalized Lichenoid Drug Eruption due to Anti-Tubercular Drugs: Treated with immunosuppressant’s while continuing Anti-Tubercular therapy


Dept. of Dermatology, BYL Nair Ch. Hospital & TNMC, Mumbai, India

Correspondence Address:
Sapna Goutham
Dept. of Dermatology, BYL Nair Ch. Hospital & TNMC, Mumbai
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijdd.ijdd_65_20

Rights and Permissions

The spectrum of tuberculosis-associated cutaneous adverse drug reactions (ADRs) is wide and includes Stevens-Johnson syndrome, drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome and generalized lichenoid drug eruption (LDE). LDE constitutes less than 10% of the total incidence of anti-tubercular drug induced cutaneous ADRs. In any type of drug reaction there is a prompt need of withdrawal of suspected drugs and institution of aggressive treatment of ADRs with proper control of underlying primary disease. Herein, we present a case series of five cases of generalized LDE due to anti tubercular therapy (ATT), in whom cutaneous lesions were managed with oral immunosuppressants while continuing ATT.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed154    
    Printed6    
    Emailed0    
    PDF Downloaded5    
    Comments [Add]    

Recommend this journal